The Stacks project

Bibliography entry MS

author
Ma, Linquan and Schwede, Karl
title
A Kunz-type characterization of regular rings via alterations
year
2020
journal
J. Pure Appl. Algebra
volume
224
number
3
pages
1124–1131
url
https://doi.org/10.1016/j.jpaa.2019.07.008

@ARTICLE{MS,
    AUTHOR = "Ma, Linquan and Schwede, Karl",
    TITLE = "A {K}unz-type characterization of regular rings via alterations",
    JOURNAL = "J. Pure Appl. Algebra",
    VOLUME = "224",
    YEAR = "2020",
    NUMBER = "3",
    PAGES = "1124--1131",
    ISSN = "0022-4049",
    URL = "https://doi.org/10.1016/j.jpaa.2019.07.008"
}

      

This item is referenced in 1 tag:

  • in Lemma 56.7.1, which cites Remark 3.4 of MS